# SDR IPXA2024082016012

- Difficulty date: July 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Tray
- Part number: 65B632612
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO HANDLING TRAY OF LOCK ROLLER TRAY ASSY CORROSION AT STA 680. (REPLACE).  REMOVE LOCK ROLLER TRAY ASSY PARTS TO NEW LOCK ROLLER TRAY I.A.W SRM 51-40-02-0G REV.101. I.A.W BOEING CMM 25-57-31 REV.08 REPLACED TRAY, NUT, RIVET AND PIN ASSY TOTAL 26 EA.  JOB COMPLETED AND CONDITION CHECK NORMAL
